Acta Mathematica, 1975, Volume 135

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Monodromy groups and linearly polymorphic functions

Dennis A. Hejhal Columbia University New York, N.Y., USA

TBD mathscidoc:1701.331481

Acta Mathematica, 135, (1), 1-55, 1974.10
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 1079 downloads ] [ 0 comments ] [ Cited by 91 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Stability of unfoldings in space and time

Gordon Wassermann University of Regensburg, Regensburg, Germany

TBD mathscidoc:1701.331482

Acta Mathematica, 135, (1), 57-128, 1975.1
[ Download ] [ 2017-01-08 20:32:36 uploaded by actaadmin ] [ 700 downloads ] [ 0 comments ] [ Cited by 53 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A class of idempotent measures on compact nilmanifolds

Leonard F. Richardson Louisiana State University, Baton Rouge, La, USA

TBD mathscidoc:1701.331483

Acta Mathematica, 135, (1), 129-154, 1974.5
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 583 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Embedding-obstruction for singular algebraic varieties in$P$^{$N$}

Audun Holme University of Bergen, Norway

TBD mathscidoc:1701.331484

Acta Mathematica, 135, (1), 155-185, 1975.2
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 615 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] An extension of the Nevanlinna theory

Boris Korenblum Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331485

Acta Mathematica, 135, (1), 187-219, 1975.1
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 758 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Automorphic quasimeromorphic mappings in$R$^{$n$}

Olli Martio University of Helsinki, Finland Uri Srebro Technion, Haifa, Israel

TBD mathscidoc:1701.331486

Acta Mathematica, 135, (1), 221-247, 1973.5
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 457 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the classification of Kleinian groups: I—Koebe groups

Bernard Maskit State University of New York, Stony Brook, N. Y., USA

TBD mathscidoc:1701.331487

Acta Mathematica, 135, (1), 249-270, 1975.4
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Traces of commutators of integral operators

J. William Helton UCSD, La Jolla, California, USA Roger E. Howe Yale University, Conn, USA

TBD mathscidoc:1701.331488

Acta Mathematica, 135, (1), 271-305, 1974.6
[ Download ] [ 2017-01-08 20:32:37 uploaded by actaadmin ] [ 765 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved